# SDR REXA2024071600548

- Difficulty date: February 26, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 22,002 hours, 16,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"280 BULKHEAD J-ANGLE HAS SEVERAL AREAS OF CORROSION ALONG ITS LENGTH. 280 BULKHEAD J-ANGLE HAS SEVERAL AREAS OF CORROSION ALONG ITS LENGTH. REMOVED STA 280 ""J"" ANGLE FOUND NO ALLOWABLE LIMITS IN SRM REQUIRES REPLACEMENT IAW CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01 LOCATED AND DRILLED NEW SERVICEABLE FWD ""J"" ANGLE P/N CC670-34095-1 IAW CRJ 900 SRM 51-40-11-001-001-A01. FWD ""J"" ANGLE REQUIRES INSTALL AT FS 280 BETWEEN LBL 12 AND RBL 12. INSTALLED J ANGLE IAW CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01 PAINT AND CIC REQUIRED. APPLIED PAINT AND CIC TO NEW F.S. 280 FWD J-ANGLE BETWEEN LBL 12 AND RBL 12 IAW CRJ-900 SRM 51-25-16-001-001-A01 AND 51-21-11-001-001-A01."
